# SDR AALA202303283971

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 81,284 hours, 32,447 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR471611
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO OPEN FLIGHT DECK DOOR IN FLIGHT USING DOOR HANDLE LATCH AT DOOR HANDLE DOSE NOT RETRACT FULLY HAD TO USE UNLOCK POSITION ON PEDESTAL TO OPEN DOOR. MAINTENANCE FOUND THE FLIGHT DECK DOOR UPPER LATCH INOPERATIVE AND REPLACED IT PER AMM 25-45-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
